Zhu Chang-jiang. Intial Value Problem for High Dimensional Dynamic Systems[J]. Applied Mathematics and Mechanics, 1995, 16(3): 263-266.
Citation: Zhu Chang-jiang. Intial Value Problem for High Dimensional Dynamic Systems[J]. Applied Mathematics and Mechanics, 1995, 16(3): 263-266.

Intial Value Problem for High Dimensional Dynamic Systems

  • Received Date: 1994-07-24
  • Publish Date: 1995-03-15
  • In this paper, we prove the existence of the global classical solutions and the uniform stability of the zero solution to the initial value problem for a class of high dimensional dynamic systems which contain the degenerate case.
  • loading
  • [1]
    Lefschetz,S.,Stability of Nonlinear Control SHstems,Academie PrPSS,New York (1965).
    [2]
    Liao Xiao-xin,Absolute stability of general Lurie control systems,Acta Mathematica Scieniia,11(1991),1-12.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2013) PDF downloads(466) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return